Suffering from pelvic pain after taking of birth control pill
I am a 29 year old female. I recently started taking birth control pills because of painful periods. The last 2 weeks I have experienced some pelvic pain when moving a certain way. Today the pain almost felt like it was in my pubic bone , and it almost feels like menstraul cramps that come and go. It also feels like somewhat of a burning sensation in my pelvic area. I have a doctors appointment on Thursday. But I have anxiety , so I tend to freak out over the smallest of things. Any ideas what this could be. I have not other symptoms at all. Also the pain isnt severe,it is very mild, and I only notice it occasionally. But once i ever really start obsessing about it, its always there.
It can be due to urinary tract infection , mild cystitis or pelvic inflammatory disease.
Muscular pain or bony pain due to calcium deficiency can also be one of the cause.
Take simple analgesic, antiinflammatory drug like paracetamol or antispasmodic like meftal-spas or spasmindon till you see your doctor.You can apply some local ointment having muscle relaxant.Drink lot of water and alakaliser, in case it is UTI you will get some relief.Do not be anxious , this is nothing serious.
Take care , keep in touch.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I suffered from fatigue , weight loss with lymph nodes in my right neck , excisional biopsy found kikuchi disease. One lymph node in the groin developed and disappeard . that happened in august 2012. lately i have had a CT scan done on full body. CT scan found 8 cm solid homogeneous mass in my right adnexa. I have suffered from pelvic pain before, for the last 7 years, doctor thought it was IBS and another doctor thought it was ovulation pain, so i was given birth control pill to suppress the pain and i did not have pain after having those pills regularly for the last 4 years. Now i am worried about the mass they found in my right adnexa , what could it mean , i would really appreciate your reply.
Hello, I ve been taking birth control pills for almost a year now for pelvic pains that occur during my cycle. But recently I ve been experiencing longer cycles lasting for months and on going depressing. I would like to know if I should stop taking the pills.
I been having pain after sex for a couple of weeks now. It feels like I have mentrual cramps. Also I been having pain by the ovaries it s not painful but it is discomfortable. I went to the doctor, they did a Pap smear and a pelvic exam and everything came out ok. She also got a urine sample and saw some bacteria in my urine. The doctor gave me a prescription to see if it was my urinary tract . But the pain is still there after a week. I think it might be my ovaries, I also just started taking birth control and I notice this pain after I took them. What do yo think it is?
I have been to ED yesterday and to my GP today. I had a trauma (55 hours ago with making a sliding as a hockey goalie and landing hard on the named area and my protection gear came with the hard plastic sharp edges into my pubic bone and just above my pelvic bone) and suspected hair fracture in my pubic bone (x-rayed), bruised abdomen and also strained musles in the groin area (right side) Above my pelvic bone it is a bit swollen and starting to bruise just today. I am taking panadol 2x 500 mg, 2 tabl. 30 mg codeine and 2 tablets Ibuprofen 500 mg each 4 hours. Still the pain is pretty bad and feel really sick on and off. Nausua, light headed, coughing what hurts and pain radiating to my back as well. What else can I do to feel more comfertable.
Hi I had a c section 7 weeks ago, I am a very active person and to get back in shape started walking 4 miles a day. I want to start running again but am experiencing a sharp pain in my pubic bone area this could be my groin I am not sure. What can o do to make this go away it hurts when doing anything physical and is really limiting me so I cannot get back to my old self. Thank you
I had a tubal ligation seven months ago. A week ago i was spotting a light orange and pink discharge which has never happened to me before. afterwards i bled moderately for three days like a period but when i am on my period i have cramps and pubic bone pain you know the classic menstruation symptoms. Well this time the only symptom I had was bleeding. Now my breast are very sore and tender, there is pressure in my lower abdomen,I am experiencing frequent urination , my emotions are all over the place, I am tired and fatigued, I have been wanting to sleep when I am the type of person who does not take naps, my back hurts more than usual, I am having nightmares and that is very unusual for me. What is going on please help me.